MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 17X120MM

ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 17X120MM
Model Number FS-17120-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected loosening of their 17x120mm straight canal-filling segmental stem.During the revision surgery, the patient's 17x120mm straight canal-filling segmental stem was revised to a 20x120mm straight canal-filling segmental stem.The following eleos implants were also revised: distal femur, distal femur axial pin, tibial hinge component, tibial baseplate, cemented stem extension, tibial block augments, and tibial poly spacer.There were no reported malfunctions of the distal femur, distal femur axial pin, tibial hinge component, tibial baseplate, cemented stem extension, tibial block augments, and tibial poly spacer.No additional information regarding this adverse event have been reported.
 
Additional Manufacturer Narrative
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected loosening of their 17x120mm straight canal-filling segmental stem.During the revision surgery, the patient's 17x120mm straight canal-filling segmental stem was revised to a 20x120mm straight canal-filling segmental stem.The following eleos implants were also revised: distal femur, distal femur axial pin, tibial hinge component, tibial baseplate, cemented stem extension, tibial block augments, and tibial poly spacer.There were no reported malfunctions of the distal femur, distal femur axial pin, tibial hinge component, tibial baseplate, cemented stem extension, tibial block augments, and tibial poly spacer.A review of the work order and sterilization batch release record for the product involved found no indication that the implant loosening was a result of a manufacturing or sterilization nonconformance.The eleos complaint history record was reviewed, which found 23 previous complaints for canal filling segmental stem loosenings.The root cause for the canal filling segmental stem loosening could not be determined.Based upon the review of the device history records and sterilization records, the investigation concluded that the root cause of the canal filling segmental.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STRAIGHT SEGMENTAL STEM, 17X120MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17712118
Report Number3013450937-2023-00203
Device Sequence Number19380489
Product Code KRO
UDI-Device IdentifierB278FS1712003M0
UDI-PublicB278FS1712003M0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-17120-03M
Device Catalogue NumberFS-17120-03M
Device Lot Number81697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001216E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N KSC01530E, ELEOS STEM EXTENSION; P/N KTAGB415E, ELEOS TIBIAL BLOCK AUGMENT; P/N KTAGB415E, ELEOS TIBIAL BLOCK AUGMENT; P/N TB-2204E-01M, ELEOS TIBIAL BASEPLATE; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexMale